# SDR FDEA201006081871

- Difficulty date: June 8, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15512
- Condition: Gouged
- Location: Bs 640 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA, MAIN CARGO INNER SKIN, BS 620 - 640, STR 4L GOUGED.  REMOVED DAMAGE MAIN CARGO DOOR INNER SKIN FROM BS 594- BS 642  STR 9L - STR 4L,   FABRICATED NEW SKIN FROM 2024T3 .125 APPROX DIM: 79" X 48" & INSTALLED NEW SKIN AT   MAIN CABIN CARGO DOOR CUT-OUT IAW SRM 51-30-2, SRM 51-10-2, SRM 53-10-  2 FIG 3A & DWG. 53FX1551.
